MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM HO 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL REVISION STEM HO 14; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of corail stem because of fracture of distal slotted parts.Doi: (b)(6) 2011, (b)(6), dor: (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Investigation summary no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot 3015669 device history review 8 products were manufactured and placed into stock on 14 dec 2009.

Brand Name
CORAIL REVISION STEM HO 14
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7446292
Report Number1818910-2018-57877
Device Sequence Number19320017
Product Code LWJ
UDI-Device Identifier10603295262428
UDI-Public10603295262428
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL98114
Device Lot Number3015669
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer04/10/2018
08/15/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date04/25/2018
08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1